# SDR SIMA0676

- Difficulty date: March 7, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Guide
- Part number: S5751004900300
- Condition: Corroded
- Location: Rt Flap Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV-2 INSPECTION, FOUND RIGHT INBOARD FLAP, THE OUTBOARD FLAP DEFLECTORS, 3 EACH, CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLAP DEFLECTORS IAW CMM 57-52-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
